skip to main content
OSTI.GOV title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: On the existence of solutions to stochastic quasi-variational inequality and complementarity problems

Abstract

Not provided.

Authors:
; ORCiD logo
Publication Date:
Research Org.:
Univ. of Illinois at Urbana-Champaign, IL (United States)
Sponsoring Org.:
USDOE Office of Science (SC)
OSTI Identifier:
1533311
DOE Contract Number:  
SC0003879
Resource Type:
Journal Article
Journal Name:
Mathematical Programming
Additional Journal Information:
Journal Volume: 165; Journal Issue: 1; Journal ID: ISSN 0025-5610
Publisher:
Springer
Country of Publication:
United States
Language:
English
Subject:
Computer Science; Operations Research & Management Science; Mathematics

Citation Formats

Ravat, Uma, and Shanbhag, Uday V. On the existence of solutions to stochastic quasi-variational inequality and complementarity problems. United States: N. p., 2017. Web. doi:10.1007/s10107-017-1179-7.
Ravat, Uma, & Shanbhag, Uday V. On the existence of solutions to stochastic quasi-variational inequality and complementarity problems. United States. doi:10.1007/s10107-017-1179-7.
Ravat, Uma, and Shanbhag, Uday V. Tue . "On the existence of solutions to stochastic quasi-variational inequality and complementarity problems". United States. doi:10.1007/s10107-017-1179-7.
@article{osti_1533311,
title = {On the existence of solutions to stochastic quasi-variational inequality and complementarity problems},
author = {Ravat, Uma and Shanbhag, Uday V.},
abstractNote = {Not provided.},
doi = {10.1007/s10107-017-1179-7},
journal = {Mathematical Programming},
issn = {0025-5610},
number = 1,
volume = 165,
place = {United States},
year = {2017},
month = {8}
}

Works referenced in this record:

Integrals of set-valued functions
journal, August 1965


The Generalized Quasi-Variational Inequality Problem
journal, May 1982

  • Chan, D.; Pang, J. S.
  • Mathematics of Operations Research, Vol. 7, Issue 2
  • DOI: 10.1287/moor.7.2.211

Expected Residual Minimization Method for Stochastic Linear Complementarity Problems
journal, November 2005

  • Chen, Xiaojun; Fukushima, Masao
  • Mathematics of Operations Research, Vol. 30, Issue 4
  • DOI: 10.1287/moor.1050.0160

Stochastic Variational Inequalities: Residual Minimization Smoothing Sample Average Approximations
journal, January 2012

  • Chen, Xiaojun; Wets, Roger J. -B.; Zhang, Yanfang
  • SIAM Journal on Optimization, Vol. 22, Issue 2
  • DOI: 10.1137/110825248

Stochastic $R_0$ Matrix Linear Complementarity Problems
journal, January 2007

  • Fang, Haitao; Chen, Xiaojun; Fukushima, Masao
  • SIAM Journal on Optimization, Vol. 18, Issue 2
  • DOI: 10.1137/050630805

Sample-path solution of stochastic variational inequalities
journal, February 1999

  • Gürkan, Gül; Yonca Özge, A.; Robinson, Stephen M.
  • Mathematical Programming, Vol. 84, Issue 2
  • DOI: 10.1007/s101070050024

Random equilibrium problems on networks
journal, April 2006


Some equilibrium problems under uncertainty and random variational inequalities
journal, March 2012


Finite-dimensional variational inequality and nonlinear complementarity problems: A survey of theory, algorithms and applications
journal, March 1990

  • Harker, Patrick T.; Pang, Jong-Shi
  • Mathematical Programming, Vol. 48, Issue 1-3
  • DOI: 10.1007/BF01582255

Generalized Nash games and quasi-variational inequalities
journal, September 1991


On some non-linear elliptic differential-functional equations
journal, January 1966

  • Hartman, Philip; Stampacchia, Guido
  • Acta Mathematica, Vol. 115, Issue 0
  • DOI: 10.1007/BF02392210

Linear complementarity models of Nash-Cournot competition in bilateral and POOLCO power markets
journal, May 2001

  • Hobbs, B. E.
  • IEEE Transactions on Power Systems, Vol. 16, Issue 2
  • DOI: 10.1109/59.918286

Nash-Cournot Equilibria in Electric Power Markets with Piecewise Linear Demand Functions and Joint Constraints
journal, February 2007


Stochastic Approximation Approaches to the Stochastic Variational Inequality Problem
journal, July 2008


Solving Variational Inequalities with Stochastic Mirror-Prox Algorithm
journal, June 2011

  • Juditsky, Anatoli; Nemirovski, Arkadi; Tauvel, Claire
  • Stochastic Systems, Vol. 1, Issue 1
  • DOI: 10.1287/10-SSY011

Generalized complementarity problem
journal, September 1971

  • Karamardian, S.
  • Journal of Optimization Theory and Applications, Vol. 8, Issue 3
  • DOI: 10.1007/BF00932464

On the solution existence of pseudomonotone variational inequalities
journal, October 2007


Asymptotic Theory for Solutions in Statistical Estimation and Stochastic Programming
journal, February 1993

  • King, Alan J.; Rockafellar, R. Tyrrell
  • Mathematics of Operations Research, Vol. 18, Issue 1
  • DOI: 10.1287/moor.18.1.148

Regularized Iterative Stochastic Approximation Methods for Stochastic Variational Inequality Problems
journal, March 2013

  • Koshal, Jayash; Nedic, Angelia; Shanbhag, Uday V.
  • IEEE Transactions on Automatic Control, Vol. 58, Issue 3
  • DOI: 10.1109/TAC.2012.2215413

Confidence Regions for Stochastic Variational Inequalities
journal, August 2013

  • Lu, Shu; Budhiraja, Amarjit
  • Mathematics of Operations Research, Vol. 38, Issue 3
  • DOI: 10.1287/moor.1120.0579

Convergence Results of the ERM Method for Nonlinear Stochastic Variational Inequality Problems
journal, March 2009


Approximation theory for stochastic variational and Ky Fan inequalities in finite dimensions
journal, February 1993

  • McLean, Richard P.
  • Annals of Operations Research, Vol. 44, Issue 1
  • DOI: 10.1007/BF02073590

Joint Sensing and Power Allocation in Nonconvex Cognitive Radio Games: Quasi-Nash Equilibria
journal, May 2013

  • Pang, Jong-Shi; Scutari, Gesualdo
  • IEEE Transactions on Signal Processing, Vol. 61, Issue 9
  • DOI: 10.1109/TSP.2013.2239993

Complementarity formulations and existence of solutions of dynamic multi-rigid-body contact problems with coulomb friction
journal, May 1996

  • Pang, Jong-Shi; Trinkle, Jeffrey C.
  • Mathematical Programming, Vol. 73, Issue 2
  • DOI: 10.1007/BF02592103

Convergence of Stationary Points of Sample Average Two-Stage Stochastic Programs: A Generalized Equation Approach
journal, August 2011


On the Characterization of Solution Sets of Smooth and Nonsmooth Convex Stochastic Nash Games
journal, July 2011

  • Ravat, Uma; Shanbhag, Uday V.
  • SIAM Journal on Optimization, Vol. 21, Issue 3
  • DOI: 10.1137/100792644

Strongly Regular Generalized Equations
journal, February 1980

  • Robinson, Stephen M.
  • Mathematics of Operations Research, Vol. 5, Issue 1
  • DOI: 10.1287/moor.5.1.43

Generalized deviations in risk analysis
journal, January 2006

  • Rockafellar, R. Tyrrell; Uryasev, Stan; Zabarankin, Michael
  • Finance and Stochastics, Vol. 10, Issue 1
  • DOI: 10.1007/s00780-005-0165-8

Optimality conditions in portfolio analysis with general deviation measures
journal, April 2006

  • Rockafellar, R. Tyrrell; Uryasev, Stan; Zabarankin, Michael
  • Mathematical Programming, Vol. 108, Issue 2-3
  • DOI: 10.1007/s10107-006-0721-9

A Complementarity Framework for Forward Contracting Under Uncertainty
journal, August 2011

  • Shanbhag, Uday V.; Infanger, Gerd; Glynn, Peter W.
  • Operations Research, Vol. 59, Issue 4
  • DOI: 10.1287/opre.1110.0947

Sample average approximation method for a class of stochastic variational inequality problems
journal, December 2011

  • Wang, Mingzheng; Lin, Guihua; Gao, Yuli
  • Journal of Systems Science and Complexity, Vol. 24, Issue 6
  • DOI: 10.1007/s11424-011-0948-2

Sample Average Approximation Methods for a Class of Stochastic Variational Inequality Problems
journal, February 2010


Nash Equilibrium Problems With Scaled Congestion Costs and Shared Constraints
journal, July 2011

  • Huibing Yin, ; Shanbhag, U. V.; Mehta, P. G.
  • IEEE Transactions on Automatic Control, Vol. 56, Issue 7
  • DOI: 10.1109/TAC.2011.2137590